Volume 9, Issue 2 (11-2014)                   IJMSI 2014, 9(2): 15-35 | Back to browse issues page

DOI: 10.7508/ijmsi.2014.02.003

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hazarika B. Strongly almost ideal convergent sequences in a locally convex space defined by Musielak-Orlicz function. IJMSI. 2014; 9 (2) :15-35
URL: http://ijmsi.ir/article-1-522-en.html


In this article, we introduce a new class of ideal convergent sequence spaces using an infinite matrix, Musielak-Orlicz function and a new generalized difference matrix in locally convex spaces. We investigate some linear topological structures and algebraic properties of these spaces. We also give some relations related to these sequence spaces.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb